# SDR FDEA201107162736

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027800400
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL AT FRAME 61, X= -35 FOUND DAMAGED.  FLOOR PANEL REMOVED IAW AMM 53-10-25, REV 30.0.   FABRICATED IAW DWG SRZ-25-005, REV J.   INSTALLED IAW AMM 53-10-25, REV 30.0.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
